Solvable time-delay differential operators for first order and their spectrums


Ismailov Z. I. , Guler B. O. , Ipek P.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.45, no.3, pp.755-764, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.15672/hjms.20164513098
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.755-764

Abstract

In this work, firstly based on the M.I. Vishik's results and using methods of operator theory all solvable extensions of a minimal operator generated by linear delay differential-operator expression of first order in the Hilbert space of vector-functions in finite interval are described. Later on, sharp formulas for the spectrums of these solvable extensions have been found. Finally, the obtained results has been supported by applications.